zdjecie

Wojciech Kryński

Instytut Matematyczny
Polska Akademia Nauk
ul. Śniadeckich 8
00-656 Warszawa, Poland

e-mail: krynski(at)impan.pl




Research interests

Differential geometry, control theory and integrable systems. In particular geometry of distributions, geodesics in sub-Riemannian geometry, geometric theory of differential equations, foliations and conformal structures.

Seminar: Geometry and Differential Equations.

Simons Semester: Symmetry and geometric structures

Papers

W. Kryński, Dissipative prolongations of the multipeakon solutions to the Camassa-Holm equation, arXiv:1709.00258.

W. Kryński, On deformations of the dispersionless Hirota equation, arXiv:1704.05666.

W. Kryński, T. Mettler, GL(2)-structures in dimension four, H-flatness and integrability, arXiv:1611.08228.

M. Grochowski, W. Kryński, On contact sub-pseudo-Riemannian isometries, ESAIM:COCV (2017).

W. Kryński, Webs and the Plebański equation, Math. Proc. Camb. Phil. Soc. 161(3) (2016) 455-468.

M. Grochowski, W. Kryński, Invariants of sub-pseudo-Riemannian structures and Einstein-Weyl geometry, Radon Series on Computational and Applied Mathematics 18 (2016) 434-453.

W. Kryński, Paraconformal structures, ordinary differential equations and totally geodesic manifolds, J. Geom. Phys. 103 (2016) 1-19.

W. Kryński, Webs and projective structures on a plane, Diff. Geom. Appl. 37 (2014) 133-140.

W. Kryński, Remarks on the Jacobi endomorphisms and the Cartan invariants of ODEs, Int. J. Geom. Methods Mod. Phys. 11(10) (2014).

M. Dunajski, W. Kryński, Point invariants of third-order ODEs and hyper-CR Einstein-Weyl structures, J. Geom. Phys. 86 (2014) 296-302.

M. Dunajski, W. Kryński, Einstein-Weyl geometry, dispersionless Hirota equation and Veronese webs, Math. Proc. Camb. Phil. Soc. 157(1) (2014) 139-150.

B. Jakubczyk, W. Kryński, Vector fields with distributions and invariants of ODE's, J. Geom. Mech. 5(1) (2013) 85-129.

W. Kryński, Parabolic (3,5,6)-distributions and GL(2)-structures, Comm. Anal. Geom. 20(4) (2012) 781-802.

W. Kryński, Geometry of isotypic Kronecker Webs, Central Europ. J. Math. 10 (2012) 1872-1888.

W. Kryński, I. Zelenko, Canonical frames for distributions of odd rank and corank 2 with maximal first Kronecker index, J. Lie Theory 21(2) (2011) 307-346.

W. Kryński, Paraconformal structures and differential equations, Diff. Geom. Appl. 28(5) (2010) 523-531.

B. Jakubczyk, W. Kryński, F. Pelletier, Characteristic vector fields of corank 2 distributions, Ann. Inst. H. Poincaré (C) 26(1) (2009) 23-38.

W. Kryński, Remarks on convexity in dimension (2,2), Bull. Pol. Acad. Sci. Mat. 53 (2008) 207-211.

W. Kryński, Singular curves determine generic distributions of corank at least 3, J. Dyn. Contr. Sys. 11(3) (2005) 375-388.

Theses

Problemy równoważności równań różniczkowych zwyczajnych oraz dystrybucji stycznych, doctoral thesis, supervisor: prof. B. Jakubczyk (2008).

Algebra relacyjna z semizłączeniem, master thesis in computer sciences, supervisor: prof. J. Tyszkiewicz (2005).

Geometria i niezmienniki dystrybucji stycznych, master thesis in mathematics, supervisor: prof. B. Jakubczyk (2004) (J. Marcinkiewicz prize 2005).